# SDR MALA040333

- Difficulty date: April 8, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N369PX
- Make and model: Saab 340B
- Aircraft serial: 340B295
- Aircraft time: 28,436 hours, 23,894 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION, RIGHT I/B UPPER STAB SPAR FASTENER HOLES FOUND TO BE IRREGULARLY SHAPED.  COMPLIED WITH EO AD991921-03 PROCEDURE, FINAL REAMING OF HOLES, STEP 2 E-(1)-(2) 246 IAW MESABA EO AD991921-03.  AIRCRAFT RELEASE DATE 4/16/2004.
